This is the third time within 6 months that I have had Hives.
8 weeks of itching in March and April, just at the end of the 3 months of medication and yet again it's started.
Does anyone else have to live life with this health issue and how do you cope with the itching.
The worst thing for me is the itching. My scalp started last night and I knew immediately it was coming back even before my course of treatment had ended.
Rang my GP this morning to ask if I could double the dose, or have an injection of Steroids but was informed Steroids cannot be given at this time because of Coronavirus which effects the immune system.
From just a little rash on my neck this morning the rash now is all over my stomach and itching is unbearable.
I am down to 1 tablet, no prescription, hadn't realized until this evening.
Feeling really fed up.
jeanie99 Fri 05-Jun-20 23:38:50
BlueBelle Sat 06-Jun-20 04:53:34
BBbevan Sat 06-Jun-20 05:20:50
Katyj Sat 06-Jun-20 06:07:22
BlueBelle Sat 06-Jun-20 07:23:48
annep1 Sat 06-Jun-20 08:02:50
annep1 Sat 06-Jun-20 08:03:43
jeanie99 Sat 06-Jun-20 09:26:08
25Avalon Sat 06-Jun-20 09:32:47
jeanie99 Sat 06-Jun-20 10:14:57
annep1 Sat 06-Jun-20 11:07:12
annodomini Sat 06-Jun-20 11:14:52
ExD Sat 06-Jun-20 11:33:40
jeanie99 Sat 06-Jun-20 12:23:06
BlueBelle Sat 06-Jun-20 13:40:36
gillyknits Sat 06-Jun-20 13:48:19
25Avalon Sat 06-Jun-20 13:48:44
Witzend Sat 06-Jun-20 13:55:55
Katyj Sat 06-Jun-20 13:57:19
BibiSarah Wed 17-Jun-20 05:57:32
GagaJo Wed 17-Jun-20 10:21:09
GagaJo Wed 17-Jun-20 10:22:11
Phloembundle Fri 14-Aug-20 11:06:49
Callistemon Fri 14-Aug-20 11:46:41